MDJunction - People Helping People
 
Ask a Question
10/04/2010 05:00 AM

dit

maxie123
maxie123  
Posts: 677
Member

thanks on your input . i know to take my meds. ive been looking up medications and im seeing that geodon has bad withdraws i hope my insurance keeps because geodon is expencive. when i whent into the episode i was seeing and hearing things that werent there. i never experianced that in my whole life i thougt i was poisoned,or nerves breakdown or menopause. i did have ups and downs in the past highs and lows i thougt that was normal. being in abusive relationships dd not help. i except my illness i go to group every other tuesday and see the dr. every 3 months. and im glad i found mdjunction alest im not alone.
Reply

02/18/2012 01:24 AM
lotusgirl22
Posts: 19
Member

Geodon is expensive but it has taken away pretty much all of my symptoms.

02/18/2012 06:26 AM
Dit
Dit  
Posts: 13722
VIP Member
I'm an Advocate

Geodon is expensive, i have no insurance so i have to pay the full price. This med really helped me i was going thru med changes, was taken off Lithium (after 12 yrs on it cold turkey) and taken off an anti-dep (after being on it for 24 yrs cold turkey) i had so many mood swings, borderline manic and I had violent anger bursts, & mixed, thats when i was given Geodon, this all happened a yr ago, this med was needed for about 4 months and really calmed me down quickly. Coming off it was not too bad, i had some withdrawl like tiredness, weak, dizzy, felt depressed & withdrawn, but that all lasted for about a week wasen't fun but i pulled thru.

I'm glad Geodon is working out for you.

Yes i'm so glad i found mdj, i had members supporting me thru this rough time a yr ago, some checked up on me daily. This place gives me something to look forward to coming online daily.

Post edited by: Dit, at: 02/18/2012 06:27 AM

Post edited by: Dit, at: 02/18/2012 06:46 AM


02/18/2012 08:41 AM
Cthebird
Cthebird  
Posts: 5264
VIP Member

I think the only good thing I got out of Geodon was that it was weight friendly. It didn't work for me so I eventually had to go on a second antipsychotic. Just recently my pdoc took me off of Geodon rather quickly - 80 mg to 0 mg in one day - and I had minimal withdrawl symptoms. I had a bit of insomnia for a few nights, which I eased with some as needed Seroquel and then I stopped the Seroquel and found that I could sleep 9 hours per night. No other problems. I had, however, taken 160 mg about 9 months before and slowly weaned myself down to 80 mg using 60 mg and 40 mg capsules that I had from the past. That was my choice, not pdoc's. I chose to do that because I was sure that Geodon was raising my blood sugar. Now my blood sugar is fine.

Post edited by: Cthebird, at: 02/18/2012 08:43 AM

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved